MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SCREW, BIOSURE REGENESORB, 7MM X 20MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

SMITH & NEPHEW, INC. SCREW, BIOSURE REGENESORB, 7MM X 20MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number 72204394
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/20/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an acl, the interference screw did not meet the surgeon needs, it cracked so the screwdriver kept spinning in the screw.A backup device was available to complete the procedure with no major delay or patient injuries.
 
Additional Manufacturer Narrative
Examination was not possible, as the device has not been returned.The investigation could not draw any conclusions about the reported event without the return of the device.

Brand Name
SCREW, BIOSURE REGENESORB, 7MM X 20MM
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7649970
Report Number1219602-2018-00847
Device Sequence Number1108474
Product Code MAI
UDI-Device Identifier00885554036701
UDI-Public(01)00885554036701(17)201206(10)50701347
Combination Product (Y/N)N
PMA/510(K) Number
K142948
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/06/2020
Device Model Number72204394
Device Catalogue Number72204394
Device Lot Number50701347
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/21/2018
Supplement Date Received by Manufacturer08/09/2018
Initial Report FDA Received Date06/29/2018
Supplement Report FDA Received Date08/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1